# SDR GTIA2024112538558

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N924NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9405
- Aircraft time: 11,846 hours, 4,936 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"F/A REPORTED WET SOCK SMELL PASSING THRU 4K FT, ISOLATED PACK 2 X-BLEED SHUT VIA ODOR/FUME PROCEDURE-PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODOR IAW TSM 05-50-00-810-831-A. PACK 2 FOUND TO BE CAUSEEOF ODOR. REF LP 3610175-2.
MOC 68083"
